Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3449 Publications

2012 | Journal Article | IST-REx-ID: 2938
L. V. Ugelvig and S. Cremer, “Effects of social immunity and unicoloniality on host parasite interactions in invasive insect societies,” Functional Ecology, vol. 26, no. 6. Wiley-Blackwell, pp. 1300–1312, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
N. Dolbilin, H. Edelsbrunner, and O. Musin, “On the optimality of functionals over triangulations of Delaunay sets,” Russian Mathematical Surveys, vol. 67, no. 4. IOP Publishing, pp. 781–783, 2012.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2942
T. A. Henzinger and D. Nickovic, “Independent implementability of viewpoints,” in Conference proceedings Monterey Workshop 2012, Oxford, UK, 2012, vol. 7539, pp. 380–395.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2943 | OA
N. Hadizadeh Yazdi, C. C. Guet, R. Johnson, and J. Marko, “Variation of the folding and dynamics of the Escherichia coli chromosome with growth conditions,” Molecular Microbiology, vol. 86, no. 6. Wiley-Blackwell, pp. 1318–1333, 2012.
View | DOI | Download Submitted Version (ext.)
 
2012 | Journal Article | IST-REx-ID: 2945
J. Girard, C. Moussion, and R. Förster, “HEVs, lymphatics and homeostatic immune cell trafficking in lymph nodes,” Nature Reviews Immunology, vol. 12, no. 11. Nature Publishing Group, pp. 762–773, 2012.
View | DOI
 

Search

Filter Publications